Alert archive / Louisiana / Tornado Warnings in 2022
Tornado Warning 45, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 13, 2022, 5:11 PM CDT for Caldwell Parish, Jackson Parish, Winn Parish, Louisiana. It was in force for 35 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2022, 5:11 PM CDT (22:11 UTC)
- Expired
- Apr 13, 2022, 5:46 PM CDT
- In force
- 35 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Caldwell Parish, LA, Jackson Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 140 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 5:11 PM CDT | TORNADO | 7 Se Sikes, LA | AN EF-2 TORNADO WITH MAXIMUM ESTIMATED WINDS NEAR 115 MPH TOUCHED DOWN IN A HEAVILY WOODED AREA JUST WEST OF HIGHWAY 127 IN NORTHEAST WINN PARISH, AND TRACKED NORTHEAST ACROSS A HEAVILY WOODED AREA INACCESSIBLE BY VEHICLE INTO WESTERN CALDWELL PARISH. NUMEROUS |
| Apr 13, 5:20 PM CDT | TSTM WND DMG | 6 Wnw Clarks, LA | NUMEROUS TREES WERE DOWNED ACROSS WESTERN CALDWELL PARISH, INCLUDING HIGHWAY 126 WEST, HIGHWAY 4 WEST, CHILDRESS ROAD, AND WILES ROAD. INSULATION WAS BLOWN OFF OF A HOME ON GOLDWING LANE. |
| Apr 13, 5:28 PM CDT | TSTM WND DMG | 1 S Grayson, LA | TREES DOWN AT 1759 HIGHWAY 850 NEAR GRAYSON. |
| Apr 13, 5:28 PM CDT | TSTM WND DMG | 3 Ene Columbia, LA | TREES DOWN ON BELLVIEW LANE JUST EAST OF COLUMBIA. |
| Apr 13, 5:30 PM CDT | TSTM WND DMG | Columbia, LA | ROOF BLOWN OFF OF A HOME AND ONTO A CAR ALONG HWY 165. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 2:48 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1120 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 649 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.7
The text
As transmitted.
090
WFUS54 KSHV 132211
TORSHV
LAC021-049-127-132300-
/O.NEW.KSHV.TO.W.0045.220413T2211Z-220413T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
511 PM CDT Wed Apr 13 2022
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Caldwell Parish in north central Louisiana...
Southeastern Jackson Parish in north central Louisiana...
Northeastern Winn Parish in north central Louisiana...
* Until 600 PM CDT.
* At 510 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles northwest of Olla, or 15 miles northeast of
Winnfield, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Clarks and Grayson around 530 PM CDT.
Columbia around 535 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Riverton and Sikes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3188 9245 3206 9258 3228 9217 3226 9215
3226 9211 3228 9210 3228 9203 3224 9200
3223 9201 3223 9199 3221 9199 3219 9201
3220 9198 3217 9198 3217 9195 3211 9190
TIME...MOT...LOC 2210Z 239DEG 39KT 3202 9241
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
443 follow-up statements
008
WWUS54 KSHV 132221
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
521 PM CDT Wed Apr 13 2022
LAC021-049-127-132300-
/O.CON.KSHV.TO.W.0045.000000T0000Z-220413T2300Z/
Caldwell LA-Jackson LA-Winn LA-
521 PM CDT Wed Apr 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
CALDWELL...SOUTHEASTERN JACKSON AND NORTHEASTERN WINN PARISHES...
At 521 PM CDT, a confirmed tornado was located 9 miles northwest of
Clarks, or 12 miles west of Columbia, moving northeast at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Clarks and Grayson around 530 PM CDT.
Columbia around 535 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Riverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3194 9231 3214 9242 3228 9217 3226 9215
3226 9211 3228 9210 3228 9203 3224 9200
3223 9201 3223 9199 3221 9199 3219 9201
3220 9198 3217 9198 3217 9195 3211 9190
TIME...MOT...LOC 2221Z 239DEG 39KT 3208 9228
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
44247
WWUS54 KSHV 132228
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
528 PM CDT Wed Apr 13 2022
LAC049-127-132238-
/O.CAN.KSHV.TO.W.0045.000000T0000Z-220413T2300Z/
Jackson LA-Winn LA-
528 PM CDT Wed Apr 13 2022
...THE TORNADO WARNING FOR SOUTHEASTERN JACKSON AND NORTHEASTERN WINN
PARISHES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Louisiana.
LAT...LON 3198 9221 3220 9231 3228 9217 3226 9215
3226 9211 3228 9210 3228 9203 3224 9200
3223 9201 3223 9199 3221 9199 3219 9201
3220 9198 3217 9198 3217 9195 3211 9190
TIME...MOT...LOC 2228Z 239DEG 39KT 3212 9221
$$
LAC021-132300-
/O.CON.KSHV.TO.W.0045.000000T0000Z-220413T2300Z/
Caldwell LA-
528 PM CDT Wed Apr 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
CALDWELL PARISH...
At 528 PM CDT, a confirmed tornado was located 7 miles northwest of
Clarks, or 7 miles west of Columbia, moving northeast at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Columbia around 535 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Riverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3198 9221 3220 9231 3228 9217 3226 9215
3226 9211 3228 9210 3228 9203 3224 9200
3223 9201 3223 9199 3221 9199 3219 9201
3220 9198 3217 9198 3217 9195 3211 9190
TIME...MOT...LOC 2228Z 239DEG 39KT 3212 9221
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
44919
WWUS54 KSHV 132246
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
546 PM CDT Wed Apr 13 2022
LAC021-132256-
/O.CAN.KSHV.TO.W.0045.000000T0000Z-220413T2300Z/
Caldwell LA-
546 PM CDT Wed Apr 13 2022
...THE TORNADO WARNING FOR CENTRAL CALDWELL PARISH IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Louisiana.
LAT...LON 3198 9221 3220 9231 3228 9217 3226 9215
3226 9211 3228 9210 3228 9203 3224 9200
3223 9201 3223 9199 3221 9199 3219 9201
3220 9198 3217 9198 3217 9195 3211 9190
TIME...MOT...LOC 2245Z 239DEG 39KT 3222 9201
$$
44What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 4:06 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 13, 4:06 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 406 PM CDT Wed Apr 13 2022 .SHORT TERM.../Now through Thursday Night/ Thunderstorms have thus far today been having trouble organizing in our area - which is of course good if you are looking to avoid widespread severe weather. Part of the issue is that, despite plentiful instability (MLCAPE values running around 2000-2500 j/kg), the shear profile, specifically the hodographs, are displaying a weakness in mid to upper level flow. This makes it hard for growing thunderstorms to organize into supercell forms. All this being said, we still have a handful of hours before the cold front sweeps through the whole area and clears out precipitation and the instability/shear juxtaposition is expected to get better for organizing storms toward the Arklamiss over the next hour or two. So even though the coverage of severe weather has been lackluster so far today, an increase in coverage over eastern zones is generally anticipated before the severe weather potential window closes from west to east by mid evening or so. As far as the specific threats go, damaging wind, tornadoes, and hail all remain threats and an isolated strong tornado still cannot be ruled out. By late evening and through the overnight, the cold front will be working through and clearing the area with sharply cooler (colder?) temperatures coming in and skies clearing. Lows by daybreak tomorrow should range from the upper 30s in far northern zones to the mid to upper 40s in southern zones. Tomorrow we will benefit from transient high pressure in the wake of the front, bringing mostly sunny skies and highs mainly in the mid to upper 70s. Lows on the Thursday night will be in the cool mid 40s to lower 50s across the bulk of the Four State region. /50/ .LONG TERM.../Friday through the middle of next week/ Expect clouds to gradually be on the increase from the southwest and south on Friday as the previous cold front quickly starts returning north through the region as a warm front with highs getting mainly into the lower 80s, despite the clouds. Thereafter, model and model ensembles are struggling to arrive at a strong consensus and thus uncertainty in details is not the best through the remainder of the forecast period. That being said, the most likely scenario is that perturbed zonal flow aloft will cause the returning warm front to hang up as a stationary boundary near the northern border of the forecast area and be the focus for mostly elevated thunderstorms in northern zones starting Friday night and going into Saturday. Severe storms cannot be ruled out with this activity, although at this point any severe storms look to be isolated at best with the main risks being hail and damaging winds. By Saturday night and Sunday, the loose model consensus is depicting the frontal zone to get pushed a little farther south into the area with higher chances of showers and thunderstorms expanding across the entire area. Once again, a severe storm risk cannot be entirely ruled out over this period, although the overall synoptic setup does not look favorable for more than isolated and lower-end severe activity at the most. Uncertainties aside, we are generally expecting a larger trough taking shape early next week in the eastern CONUS to push a cold front through the region on Monday with precipitation chances clearing out for at least a few days by Monday night into Tuesday. With the passage of the front, anticipate a return to at least slightly cooler than average conditions with an outside chance that temperatures could briefly trend more than slightly below normal if outlying model solutions verify. /50/ && .PREV DISCUSSION... /issued 1248 PM CDT Wed Apr 13 2022/ AVIATION... Cold front pushing eastward across E TX this Wednesday afternoon with numerous TSTMS along and ahead of front in unstable airmass across the ArkLaTex and ArkLaMiss regions. Expect widespread MFVR ceilings and VSBY along and ahead this cold front in numerous showers and TSTMS across N LA, SW AR, and E TX. With cold front passage, expect VFR conditions to return behind the front in cooler, drier, and stable airmass. /VIII/ PREV DISCUSSION... /issued 1104 AM CDT Wed Apr 13 2022/ UPDATE... Currently a strong cold front, oriented from SW to NE, is pushing through the Dallas Metroplex. This front will be moving southeast into the Arklatex this evening. Right now there is limited convection along this front, but anticipate more showers and thunderstorms will develop right along the front as the front advances eastward this afternoon. However, a large bulk of the showers and storms are being, and should continue to be, triggered along a subtle trough feature already moving into northwestern portions of the Four State region. Tornado Watch #120 was just issued along and ahead of a line of bowing thunderstorms moving through the I-30 corridor as the atmosphere contains moderate instability and moderate to high wind shear, enough ingredients to produce severe thunderstorms with a tornado threat, in addition to a risk of damaging wind gusts and hail. The storms which develop along the actual cold front moving in from the northwest later this afternoon into this evening will still have at least some severe weather threat, although the risk of tornadoes will be reduced in comparison to storms forming ahead of this front. /50/ && .PRELIMINARY POINT TEMPS/POPS... SHV 47 78 51 82 / 10 0 0 10 MLU 47 75 49 82 / 60 0 0 10 DEQ 39 74 46 81 / 0 0 0 10 TXK 44 75 51 81 / 0 0 0 0 ELD 42 75 47 82 / 30 0 0 10 TYR 47 77 54 82 / 0 0 0 0 GGG 45 77 51 82 / 0 0 0 0 LFK 48 80 54 82 / 10 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 50/08
Hazardous weather outlook, Apr 13, 3:25 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Shreveport LA 325 PM CDT Wed Apr 13 2022 ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ112-126-137-138- 149>153-165>167-142030- Hempstead-Nevada-Miller-Lafayette-Columbia-Union-Caddo-Bossier- Webster-Claiborne-Lincoln-De Soto-Red River-Bienville-Jackson- Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-Cass- Marion-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby- Angelina-San Augustine- 325 PM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms are expected along a frontal boundary which will continue to move moves across the region through this evening. Some of these storms will be severe, with all modes of severe weather possible. Heavy rainfall will also remain a possibility, which could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Dry weather is expected on Thursday, but thunderstorm chances will return by Friday night and last at least through the upcoming weekend. The risk of widespread severe weather over this period is low. .SPOTTER INFORMATION STATEMENT...Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed through this evening. ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-142030- Sevier-Howard-Little River-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Wood-Upshur-Smith- 325 PM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... The severe weather risk today has ended for portions of the Arklatex and Southeast Oklahoma along and west of a Nashville Arkansas, to Texarkana, to Tyler Texas line. Temperatures will turn colder this evening with occasionally gusty west to northwest winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Dry weather is expected on Thursday, but thunderstorm chances will return by Friday night and last at least through the upcoming weekend. The risk of widespread severe weather over this period is low. .SPOTTER INFORMATION STATEMENT...Activation of emergency management personnel, amateur radio operators, and storm spotters are not currently anticipated through early next week. 50
In the hours before
Local storm report, Apr 13, 2:51 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
251 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 6 WNW NEW BOSTON 33.49N 94.51W
04/13/2022 BOWIE TX FIRE DEPT/RESCUE
FIRE DEPT/RESCUE: APPROXIMATELY 20 TREES
DOWN NEAR CR3103, ROOF OFF OF A MOBILE HOME,
POWERLINES DOWN. A BUILDING WAS MOVED
APPROXIMATELY 20 FEET FROM LOCATION. CR3103
IS OFF OF US HWY 82. COUNTY CREWS ARE
ON-SCENE TO ASSIST WITH REMOVAL OF TREES IN
THE ROADWAY. BOWIE CASS ELECTRIC HAS BEEN
NOTIFIED AS WELL. DE KALB FIRE IS ALSO
ON-SCENE AT THIS TIME. THIS IS IN THE MALTA
COMMUNITY JUST EAST FROM DE KALB.
&&
16Special weather statement, Apr 13, 2:54 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
254 PM CDT Wed Apr 13 2022
ARZ061-072-073-132045-
Union AR-Nevada AR-Columbia AR-
254 PM CDT Wed Apr 13 2022
...Strong thunderstorms will impact portions of southeastern Nevada,
northwestern Union and central Columbia Counties through 345 PM
CDT...
At 254 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Poison Springs State Park to Smithland.
Movement was northeast at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Magnolia, Waldo, McNeil, Bussey, Village, Lisbon, Mount Holly,
Smithland, Macedonia, White Oak Lake State Park, Calhoun, Young,
Ebenezer, Laughlin, Marysville, College Hill, Cairo, Lamartine,
Spotville and Medlock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 PM CDT for south central
and southwestern Arkansas. A Tornado Watch also remains in effect
until 1000 PM CDT for south central Arkansas.
&&
LAT...LON 3317 9280 3314 9348 3315 9349 3369 9311
3338 9312 3337 9279
TIME...MOT...LOC 1954Z 237DEG 54KT 3359 9309 3322 9340
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
33Local storm report, Apr 13, 3:14 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
314 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 6 WNW NEW BOSTON 33.49N 94.51W
04/13/2022 BOWIE TX FIRE DEPT/RESCUE
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6
WNW NEW BOSTON. FIRE DEPT/RESCUE:
APPROXIMATELY 20 TREES DOWN NEAR CR3103,
ROOF OFF OF A MOBILE HOME, POWERLINES DOWN.
A BUILDING WAS MOVED APPROXIMATELY 3 FEET
FROM LOCATION. CR3103 IS OFF OF US HWY 82.
COUNTY CREWS ARE ON-SCENE TO ASSIST WITH
REMOVAL OF TREES IN THE ROADWAY. BOWIE CASS
ELECTRIC HAS BEEN NOTIFIED AS WELL. DE KALB
FIRE IS ALSO ON-SCENE AT THIS TIME. THIS IS
IN THE MALTA COMMUNITY JUST EAST FROM DE
KALB.
&&
16Special weather statement, Apr 13, 3:54 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
354 PM CDT Wed Apr 13 2022
ARZ073-132130-
Union AR-
354 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of western Union County
through 430 PM CDT...
At 353 PM CDT, Doppler radar was tracking a strong thunderstorm near
El Dorado, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
El Dorado, Norphlet, Junction City, Calion, Lisbon, Lawson, Wesson,
Moro Bay State Park, Hew Hope, Newell, Pigeon Hill, Cairo, Three
Creeks, Catesville and Kenova.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Arkansas...and northwestern Louisiana.
&&
LAT...LON 3301 9275 3304 9292 3319 9298 3336 9268
3336 9260 3337 9259 3336 9254 3332 9252
3333 9250 3332 9249 3332 9246 3329 9247
3327 9244 3328 9238 3330 9235 3328 9234
3328 9233 3326 9232 3327 9229
TIME...MOT...LOC 2053Z 236DEG 49KT 3319 9274
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
15Local storm report, Apr 13, 3:55 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
355 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 AM TSTM WND DMG 1 WNW MOUNT PLEASANT 33.17N 95.00W
04/13/2022 TITUS TX 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
WNW MOUNT PLEASANT. TREES AND POWER LINES
DOWN.
&&
ASLocal storm report, Apr 13, 5:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
500 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 6 ESE LISBON 32.76N 92.77W
04/12/2022 LINCOLN LA EMERGENCY MNGR
TREES AND POWER LINES DOWN IN THE SHARON LA
AREA.
&&
ASThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 9:02 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 17 min |
| Apr 12, 9:18 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 57 min |
| Apr 12, 9:25 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Red River, Sabine | 50 min |
| Apr 12, 9:48 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, De Soto, Webster | 27 min |
| Apr 12, 9:52 PM CDT | Tornado Warning | SHV | Bossier, Caddo, Webster | 23 min |
| Apr 12, 9:57 PM CDT | Tornado Warning | SHV | Bossier, Caddo, Webster | 18 min |
| Apr 12, 10:03 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Lincoln, Natchitoches and 2 more | 42 min |
| Apr 12, 10:08 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Claiborne, Webster | 29 min |
| Apr 12, 10:12 PM CDT | Tornado Warning | SHV | Bienville, De Soto, Natchitoches, Red River | 33 min |
| Apr 12, 10:13 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, Lincoln, Webster | 32 min |
| Apr 12, 10:19 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, Natchitoches, Red River | 26 min |
| Apr 12, 10:37 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 38 min |
| Apr 12, 10:39 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Jackson, Lincoln, Natchitoches, Ouachita and 3 more | 51 min |
| Apr 12, 10:43 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Ouachita, Union, Webster | 47 min |
| Apr 12, 11:21 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 39 min |
| Apr 12, 11:26 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more | 64 min |
| Apr 12, 11:37 PM CDT | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine, Winn | 3 hr |
| Apr 12, 11:58 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 62 min |
| Apr 13, 12:30 AM CDT | Special Weather Statement | SHV | Grant, LaSalle, Natchitoches, Winn | 30 min |
| Apr 13, 1:02 AM CDT | Flash Flood Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Sabine, Winn | 3 hr |
| Apr 13, 1:16 AM CDT | Special Weather Statement | SHV | Grant, LaSalle, Natchitoches, Sabine, Winn | 29 min |
| Apr 13, 2:05 AM CDT | Special Weather Statement | SHV | Red River | 25 min |
| Apr 13, 2:36 AM CDT | Special Weather Statement | SHV | Bienville, Jackson | 24 min |
| Apr 13, 2:49 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Webster | 26 min |
| Apr 13, 3:14 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 46 min |
| Apr 13, 3:39 AM CDT | Special Weather Statement | SHV | Lincoln | 36 min |
| Apr 13, 3:49 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 41 min |
| Apr 13, 4:29 AM CDT | Severe Thunderstorm Warning | SHV | Union | 61 min |
| Apr 13, 5:09 AM CDT | Severe Thunderstorm Warning | SHV | Union | 34 min |
| Apr 13, 3:41 PM CDT | Tornado Warning | SHV | Claiborne | 24 min |
| Apr 13, 3:44 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 31 min |
| Apr 13, 3:56 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 64 min |
| Apr 13, 4:05 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 40 min |
| Apr 13, 4:17 PM CDT | Tornado Warning | SHV | Grant, Winn | 28 min |
| Apr 13, 4:39 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Winn | 51 min |
| Apr 13, 4:40 PM CDT | Tornado Warning | SHV | Winn | 50 min |
| Apr 13, 5:14 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Natchitoches, Winn | 46 min |
| Apr 13, 5:18 PM CDT | Special Weather Statement | SHV | Ouachita | 27 min |
| Apr 13, 5:56 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 49 min |
Nearby
Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.